# SDR MALA975990

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE RIGHT TAILPIPE HOT LIGHT ILLUMINATED.  ABORTED TAKE OFF.  MAINTENANCE FOUND MOISTURE IN TAILPIPE.  RAN AIRCRAFT FOR 20 MINUTES AND DRIED AREA, OPS CHECK GOOD.
